Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
slowandsteady

Help With Possible Scarring From Accutane?

hey everyone so I;m a bit worried, I started accutane at the beginning of october and took 30mg for about 2 weeks but my hair was thinning out a lot so i stopped that for a couple days and proceeded with 10mg for a while and then 20mg and then 30mg and now im at:

40mg a day. for the past 2 weeks.

My derm said I should stick with that for the rest of the course.

So anyway I had never had cystic acne before, but the IB from accutane was absolutely brutal, ive been basically hiding away for the past month because of it. The cysts on my cheeks seem to have FINALLY stopped apearing and everything looks like its calming down now. Although it could be the prednisone as well....im worried that it will come back afterwards.

I had whiteheads on my forehead from july that never seemed to want to go away and now my forehead is pretty smooth other than a couple zits in between my eyebrows. The whiteheads are gone but now I have some little dips on my forehead, they're really shallow but you can tell they;re there when you look closely. Is this scarring? any time i pick at a zit it leaves a small indent on my face (I really try not to) Will these be scars? I dont know if its just the accutane making my skin very thin and things will go back to normal afterwards? My skin is healing veerrrry slowly all over my body.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×